Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had lapcoli. Having dry mouth, bad taste in mouth, not proper bowel movements. Diagnosed as GERD. Any suggestion?

i am 55year old female had lapcoli 2yrs back i have very dry mouth and bad taste in mouth during night also before the op i used to drool at night now both drooling and dryness are there bowel movement is also not proper some times it is constipation other time its loose motion doctors have told me its GERD and have prescribed pantocid
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the history given here I could say that if this is the hyperacidity problem then in my opinion you need to continue the proton pump inhibitor (pantocid) for few weeks and really need to keep the stress level very low, no need to worry about this, hope this information helps you take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor